# SDR IPXA2024020723850

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 41,029 hours, 21,084 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBILE OIL SMELL ON FLIGHT DECK W/ PACK ON IN FLIGHT ACCOMPLISHED TROUBLE SHOOTING IN REF. TO FIM 21-20-00/301 RAN APU AND BOTH ENGINES FOR 5 MINÂ€™S WITH PACKS RUNNING NO ABNORMAL OIL ODOR NOTED AT THIS TIME
